MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number 504112BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was placed (b)(6) 2022, placed locater on (b)(6) 2022 during final torque implant slightly turned so we did not engage denture to locater then the implant failed.

Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
MDR Report Key17137543
Report Number1287163-2023-02191
Device Sequence Number3893103
Product Code DZE
UDI-Device IdentifierE0HM504112BL1
UDI-PublicE0HM504112BL1
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2023
Report Date (Section F) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504112BL
Device Catalogue Number504112BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Date Report Sent to FDA06/15/2023